# SDR CA140818019

- Difficulty date: August 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 10A09000293
- Condition: Failed
- Location: Drag Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT SCOOP ACTUATOR END CAP FAILED ACTUATOR REPLACED.
